Home, About, Contact Us, FAQ

Zyprexa and tardive dyskinesia(permanent movement disorder)


#1

i’m using zyprexa for many months now i found out i relapse slightly without them in a very low dose .so right now im taking a dose of 2.5 mg, that is 0.125 mg per day.does that dose can cause tardive dyskinisia http://emedicine.medscape.com/article/1151826-overview,a chronic movement disorder iguess i may have to take this much a day for long term of my life …so whats the risk percantage with this dose(0.125 mg)


#2

I used to have long search for risperidone and rate was %3.so for olanzapine must be same ratio.td especially occur at low dose on long treatment if i m not mistake.but its better to ask your doctor for right answer.


#3

I don’t think you will get td from that dose. I have been on zyprexa for nearly 12 years. I am currently on 25mg. I have had eye and nose twitches at times. They go away. Although just in the last day the side of my nose started twitching. But your only on 2.5 mg. You shouldn’t have a problem. I hope I don’t have to cut my dose because this dose really works well for me.


#4

I’m on 15mg a day and haven’t noticed anything


#5

I’m on 2.5mg and I tolerate it more than a higher dosage. I guess the higher the dose, the more you should worry about TD. I had muscle-twitches on higher dosages but no TD (I’ve used Zyprexa for about 9 years in higher dosages). When it does occur though, quit immediately. I had muscle twitches in my tongue when added with Amitriptyline, I quit immediately and it went away. If I have to chose between TD and a less working AP, personally, I would go for a less working AP, no ■■■■■■■ permanent twiching for me!


#6

Very, very unlikely.


#7

Second generation antipsychotics are less likely to give you TD. It rarely happens.


#8

thanks everyone for your valubale responses…this mean so much for me


#9

Olanzapine made me eat food day and night plus gave me akathisia, I came off it asap. It was lithium that gave me permanent shaking of my hands.